how to cure
Have you just started warfarin or have you been on it for a while?
If you have just started warfarin itching could be the start of a serious allergic reaction.
Call your doctor immediately if you develop any of these symptoms... difficulty breathing; swelling of your face, lips, tongue, or throat.
See: https://www.drugs.com/sfx/warfarin-side-effects.html for a list of warfarin side-effects.
If you have been on warfarin for some time and have just developed itchy skin speak to your pharmacist or doctor for advice.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2012 • 5 answers
Posted 24 Apr 2013 • 10 answers
Posted 2 Jul 2013 • 11 answers
Posted 29 Jan 2014 • 7 answers
Posted 10 Apr 2017 • 0 answers